Vol. 86, No. 2, 1980

Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Differential systems with impulsive perturbations

S. G. Pandit

Vol. 86 (1980), No. 2, 553–560
Abstract

Properties of solutions of measure differential equations are investigated with emphasis on the impulses. A variation of parameters formula, expressing solutions of nonlinear measure differential system in terms of the solution of linear measure differential system and the strength of the impulses, is developed and a result on the asymptotic stability is established.

Mathematical Subject Classification 2000
Primary: 34D20
Secondary: 34D10
Milestones
Received: 13 December 1978
Published: 1 February 1980
Authors
S. G. Pandit